Opuscula Mathematica

Opuscula Math.
 24
, no. 1
 (), 97-102
Opuscula Mathematica

Edge decompositions of multigraphs into multi-2-paths





Abstract. We establish the computational time complexity of the existence problem of a decomposition of an instance multigraph into isomorphic 3-vertex paths with multiple edges. If the two edge multiplicities are distinct, the problem is NPC; if mutually equal then polynomial.
Keywords: edge decomposition, multigraph, multipath, path, time complexity.
Mathematics Subject Classification: 05C38, 05C85.
Cite this article as:
Jan Kratochvil, Zbigniew Lonc, Mariusz Meszka, Zdzisław Skupień, Edge decompositions of multigraphs into multi-2-paths, Opuscula Math. 24, no. 1 (2004), 97-102
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.